# SDR USAA20101122SB192

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EXTERIOR OVERWING EMERGENCY EXIT LIGHTS, FORWARD AND AFT OF EMERGENCY EXIT HATCHES LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1479 POWER SUPPLY IN ASSOCIATION WITH MM 33-51-51.  OPERATIONAL TEST OF EMERGENCY LIGHTS GOOD.
